Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. D. Mostow
Title: Strong rigidity of locally symmetric spaces
Additional book information: Princeton University Press (Annals of Mathematics Studies, No. 78) 1973, v+195 pp., $7.00.

Review Information:

Reviewer: Sigurdur Helgason
Journal: Bull. Amer. Math. Soc. 81 (1975), 509-514
DOI: https://doi.org/10.1090/S0002-9904-1975-13726-8